# SDR YENA2019061060316

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  R/H CENTER WING BOX FRAME 36 PRESSURE PANEL ATTACHMENT HOLE B IS CRACKED IN THE TITANIUM ANGLE AT 6:00; REF HAECO SO# 440573 NR# 38548 REPAIRED R/H CENTER WING BOF FRAME 36 PRESSURE PANEL HOLE B AS PER REO#L21985 REF EC A19-336-01 AT SKIN CUTOUT PER RDAS 80618247/009/2019.
